Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 28, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 2, 2013, 3:57 PM CDT. It took effect at Apr 3, 2013, 10:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2013, 3:57 PM CDT (20:57 UTC)
- In effect from
- Apr 3, 2013, 10:00 AM CDT
- Expired
- Apr 4, 2013, 1:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
754 WHUS74 KMOB 022057 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 357 PM CDT TUE APR 2 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM CDT THURSDAY... .EASTERLY WINDS ARE FORECAST TO STRENGTHEN WEDNESDAY AND CONTINUE INTO WEDNESDAY NIGHT AS LOW PRESSURE DEVELOPS OVER THE WESTERN HALF OF THE GULF. SEAS WILL TREND HIGHER. GMZ630>635-650-655-670-675-030500- /O.NEW.KMOB.SC.Y.0028.130403T1500Z-130404T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 357 PM CDT TUE APR 2 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM CDT THURSDAY. * WINDS: EAST WINDS INCREASING TO 15 TO 25 KNOTS. FREQUENT GUSTS TO BETWEEN 25 AND 30 KNOTS OVER THE OPEN GULF WATERS. * SEAS: BUILDING TO 5 TO 8 FEET. BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
243 WHUS74 KMOB 030333 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1033 PM CDT TUE APR 2 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM CDT THURSDAY... .EASTERLY WINDS ARE FORECAST TO STRENGTHEN WEDNESDAY AND CONTINUE INTO WEDNESDAY NIGHT AS LOW PRESSURE DEVELOPS OVER THE WESTERN HALF OF THE GULF. SEAS WILL TREND HIGHER. GMZ630>635-650-655-670-675-031145- /O.CON.KMOB.SC.Y.0028.130403T1500Z-130404T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1033 PM CDT TUE APR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM CDT THURSDAY. * WINDS: EAST WINDS INCREASING TO 15 TO 25 KNOTS. FREQUENT GUSTS TO BETWEEN 25 AND 30 KNOTS OVER THE OPEN GULF WATERS. * SEAS: BUILDING TO 5 TO 8 FEET. BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
991 WHUS74 KMOB 031125 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 625 AM CDT WED APR 3 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING THROUGH 7 AM CDT THURSDAY... .EASTERLY WINDS AND SEAS ARE FORECAST TO INCREASE TODAY AND TONIGHT AS A DEVELOPING AREA OF LOW PRESSURE MOVES ACROSS THE NORTH CENTRAL GULF. A MODERATE TO STRONG NORTHWEST WIND IS ALSO EXPECTED IN THE WAKE OF THE LOW THURSDAY AND THURSDAY NIGHT. AS A RESULT THE SMALL CRAFT ADVISORY MAY BE EXTENDED INTO FRIDAY. GMZ630>635-650-655-670-675-040000- /O.CON.KMOB.SC.Y.0028.130403T1500Z-130404T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 625 AM CDT WED APR 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING CONTINUING 7 AM CDT THURSDAY. * WINDS: EAST WINDS INCREASING TO 20 TO 30 KNOTS BECOMING NORTHWEST AROUND 20 KNOTS WITH HIGHER GUSTS LATE THURSDAY AND THURSDAY NIGHT. * SEAS: BUILDING TO 7 TO 9 FEET. BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
884 WHUS74 KMOB 032020 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 320 PM CDT WED APR 3 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT THURSDAY... .STRONG EAST TO NORTHEAST WINDS CONTINUE THROUGH THIS EVENING. WINDS WILL SLOWLY DECREASE THROUGH THE NIGHT AS A WARM FRONT APPROACHES THE COAST AND A SURFACE LOW MOVES INTO THE MARINE AREA. GMZ630>635-650-655-670-675-040430- /O.EXT.KMOB.SC.Y.0028.000000T0000Z-130404T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 320 PM CDT WED APR 3 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT THURSDAY. * WINDS: EAST TO NORTHEAST WINDS 20 TO 25 KNOTS AND GUSTY. * SEAS: 4 TO 7 FEET. BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
982 WHUS74 KMOB 040616 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 116 AM CDT THU APR 4 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM FRIDAY FOR GULF COASTAL WATERS OF ALABAMA AND NORTHWEST OUT TO 60 NM... .A SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON UNTIL 1 PM FRIDAY AFTERNOON FOR THE INSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA... .A MODERATE TO STRONG EASTERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH MIDDAY THEN BECOME NORTHWEST AND BUILD THIS AFTERNOON IN THE WAKE OF THE COLD FRONT MOVING ACROSS THE DEEP SOUTH EARLY THIS AFTERNOON. GMZ650-655-670-675-041415- /O.EXP.KMOB.SC.Y.0028.000000T0000Z-130404T0600Z/ /O.NEW.KMOB.SC.Y.0029.130404T0616Z-130405T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 116 AM CDT THU APR 4 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT FRIDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTHEAST TO EAST WINDS 20 KNOTS AND GUSTY BECOMING NORTHWEST 20 TO 25 KNOTS AND GUSTY IN THE AFTERNOON. * SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-041415- /O.EXP.KMOB.SC.Y.0028.000000T0000Z-130404T0600Z/ /O.NEW.KMOB.SC.Y.0029.130404T1800Z-130405T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 116 AM CDT THU APR 4 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM CDT FRIDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM CDT FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: EAST TO NORTHEAST WINDS AROUND 15 KNOTS AND GUSTY BECOMING NORTHWEST 20 TO 25 KNOTS AND GUSTY IN THE AFTERNOON. * SEAS: BAYS AND INLAND WATERWAYS A MODERATE CHOP TO CHOPPY BECOMING MOSTLY ROUGH IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 12:40 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Apr 2, 12:40 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1240 PM CDT TUE APR 2 2013 .AVIATION [02.18/03.00Z KMOB/KBFM AND KPNS TAF ISSUANCE]...SATELLITE SHOWS HIGH LEVEL CLOUDS SPREADING IN FROM THE WEST. BASES WELL WITHIN VFR CONDITIONS EXPECTED IN THE SHORTER TERM. A LIGHT SOUTHEAST WIND THROUGH THE AFTERNOON. EAST NORTHEAST WINDS 3 TO 6 KNOTS WITH CIG BASES LOWERING TO IFR LEVELS OVERNIGHT. INDICATIONS ARE THAT LIGHT RAINS MAY BEGIN AROUND DAYBREAK. EAST NORTHEAST WINDS INCREASE TO 12 TO 17 KNOTS AFTER 03.12Z DUE TO PRESSURE DIFFERENCE BETWEEN HIGH TO THE NORTH AND LOWERING SURFACE PRESSURES OVER THE WESTERN GULF. /10 .PREV DISCUSSION... /ISSUED 1030 AM CDT TUE APR 2 2013 .UPDATE...LATE AM UPDATE WILL BE TO REMOVE FOG FROM ZONES. SEEING HIGH LEVEL CLOUDS SPREADING EASTWARD ACROSS THE SOUTHERN STATES AS UPPER LEVEL STORM SYSTEM AND HEIGHT FALLS DIG EASTWARD INTO THE FOUR CORNERS OF THE DESERT SOUTHWEST. CLOUDS SHOULD REMAIN THIN ENOUGH FOR ENOUGH INSOLATION TO YIELD A WARM DAY...HIGHS IN THE MID/UPPER 70S ON AVERAGE. /10 && .PREV DISCUSSION... /ISSUED 510 AM CDT MON APR 2 2013/ SHORT TERM [TODAY AND TONIGHT]...STRONG HIGH PRESSURE AT THE SURFACE TO THE NORTH CONTINUES TO SHIFT SOUTH TOWARDS THE COAST. TO THE WEST A DEVELOPING SFC LOW OVER SOUTHERN TEXAS IS STILL FORECAST TO MOVE EAST NEARING THE WESTERN GULF WATERS BY 12Z WED. WITH THIS PATTERN EASTERLY WINDS WILL BEGIN TO BUILD LATER TODAY AND OVERNIGHT. CLOUDS WILL ALSO BE ON THE INCREASE GENERALLY FROM WEST TO EAST LATER TODAY AND TONIGHT AS BETTER MOISTURE IN THE LOWER AND MIDDLE LAYERS OF THE ATMOSPHERE BEGINS TO SHIFT EAST OVER THE CENTRAL GULF COAST REGION. SHOWERS WITH A FEW ISOLATED THUNDERSTORMS WILL BEGIN TO EMERGE OVER THE ADJACENT GULF WATERS OF MS AND AL BY EARLY WED MORNING. AS FOR TEMPS WILL LEAN VERY CLOSE TO THE CURRENT MAV GUIDANCE THROUGH TONIGHT. DUE TO INCREASING CLOUDS FROM THE WEST WILL NOT STRAY TO FAR ABOVE THE CURRENT MOS GUIDANCE FOR HIGH TEMPS TODAY...GENERALLY RANGING FROM THE MID TO UPPER 70S FOR MOST AREAS. TONIGHTS LOW TEMPS WILL RANGE FROM THE UPPER 40S TO LOWER 50S WELL INLAND AND IN THE MID 50S CLOSER TO THE COAST. 32/EE [WEDNESDAY THROUGH THURSDAY NIGHT]...AN UPPER LEVEL TROUGH MOVING EAST OUT OF THE SOUTHERN ROCKIES WEDNESDAY MORNING WILL DEEPEN OVER THE SOUTHERN PLAINS AND SOUTHEAST STATES THROUGH THE REMAINDER OF THE SHORT TERM. MEANWHILE SURFACE LOW PRESSURE OVER THE SOUTHWESTERN GULF OF MEXICO WILL QUICKLY LIFT NORTHEASTWARD TOWARD THE VICINITY OF THE NORTHERN GULF COAST LATE WEDNESDAY NIGHT INTO THURSDAY MORNING...AND THEN PASSES JUST SOUTH OF OUR COAST THURSDAY AFTERNOON AND EVENING. SHORT RANGE MODEL SOLUTIONS CONTINUE TO SIGNAL AT AN ASSOCIATED LARGE SCALE DEEP LAYER LIFT OVER THE FORECAST AREA WEDNESDAY AND THURSDAY. WE CONTINUE TO FOLLOW A BLEND OF SOLUTIONS FOR THIS FORECAST PACKAGE...KEEPING POPS INTO THE LIKELY CATEGORY ACROSS OUR FORECAST AREA WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. ALSO KEPT MOST OF THE PRECIPITATION IN FORM OF MODERATE RAIN SHOWERS FOR WEDNESDAY...BUT DID INTRODUCED SLIGHT CHANCE OF EMBEDDED THUNDERSTORMS DURING THE DAY WEDNESDAY DUE TO ENHANCED UPPER SUPPORT. MAINTAINED LIKELY THUNDERSTORMS OVER ALL AREAS THURSDAY AS THE ATMOSPHERE BECOMES INCREASINGLY UNSTABLE AHEAD OF THE APPROACHING UPPER TROUGH. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS NEXT SYSTEM...AND THE LOCATION OF THE HEAVIEST RAINFALL WILL DEPEND ON THE TRACK OF THE SURFACE LOW...AS WELL AS TIMING OF THE APPROACHING UPPER LEVEL TROUGH FROM THE WEST. CURRENTLY WE ARE EXPECTING WIDESPREAD RAINFALL AMOUNTS OF TWO TO THREE INCHES...WITH THE HIGHEST AMOUNTS EXPECTED ALONG AND SOUTH OF I-10. SEVERE WEATHER POTENTIAL CURRENTLY LOOKS TO BE LOW WITH THIS UPCOMING SYSTEM...BUT WILL HAVE TO WATCH FOR THE POSSIBILITY OF STRONGER STORMS BY THURSDAY IF INSTABILITY INCREASES MORE THAN CURRENTLY INDICATED. HIGH TEMPERATURES WEDNESDAY WILL BE IN THE UPPER 60S TO LOWER 70S. LOWS WEDNESDAY NIGHT WILL RANGE BETWEEN 55 AND 60 DEGREES...EXCEPT LOWER 60S ALONG THE IMMEDIATE COAST. HIGHS THURSDAY WILL RANGE BETWEEN 68 AND 75 DEGREES. /22 LONG TERM [FRIDAY THROUGH TUESDAY]...IT WILL BE DRY THROUGH THE UPCOMING WEEKEND AS WEAK UPPER RIDGING OR ZONAL FLOW BUILDS OVER THE REGION AND A STRONG SURFACE HIGH PRESSURE DOMINATES THE EASTERN CONUS. SCATTERED TO BROKEN CIRRUS CLOUDS WILL INVADE FROM THE WEST LATE IN THE WEEK AS ANOTHER LARGE UPPER LEVEL LOW FORMS OVER THE SOUTHWEST CONUS. A SURFACE LOW IS EXPECTED TO FORM ACROSS THE SOUTHERN OR CENTRAL PLAINS EARLY NEXT WEEK...WITH LOW LEVEL CLOUDS INCREASING OVER THE WEEKEND AND RAIN CHANCES INCREASING LATE MONDAY AND TUESDAY. HIGH TEMPERATURES IN THE UPPER 60S ON FRIDAY WILL WARM INTO THE MID TO UPPER 70S BY EARLY NEXT WEEK. /22 AVIATION [02.12Z KMOB/KBFM AND KPNS TAF ISSUANCE]...IFR TO LIFR CONDITIONS IN LOW CLOUDS AND FOG CONTINUING THROUGH ABOUT 15Z THIS MORNING FOLLOWED BY VFR CONDITIONS THROUGH ABOUT 04Z WED THEN IFR TO LIFR CONDITIONS IN LOW CLOUDS AND FOG RETURNING AGAIN LATE TUE NIGHT CONTINUING THROUGH 12Z WED. WINDS WILL BE LIGHT AND VARIABLE EARLY TODAY BECOMING EAST THEN SOUTHEAST AT 8 TO 12 KNOTS LATER THIS MORNING CONTINUING THROUGH EARLY THIS EVENING SHIFTING BACK TO THE EAST AT 5 TO 10 KNOTS LATE THIS EVENING AND OVERNIGHT. 32/EE MARINE...A LIGHT ONSHORE FLOW WILL DEVELOP BY EARLY THIS AFTERNOON THEN BUILD LATE TONIGHT THROUGH EARLY THURSDAY IN RESPONSE TO A DEVELOPING AREA OF LOW PRESSURE TRACKING EASTWARD OVER THE NORTHERN GULF. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THIS SYSTEM MOSTLY WEDNESDAY THROUGH THURSDAY. AS THIS SYSTEM TRACKS EAST OF THE MARINE AREA ON THURSDAY WINDS WILL BECOME MOSTLY NORTHWEST AND BUILD LATE THURSDAY THROUGH FRIDAY IN RESPONSE TO A STRONG COLD FRONT MOVING SOUTHWARD ACROSS MUCH OF THE NORTHERN GULF. A LIGHT SOUTHERLY FLOW WILL REDEVELOP OVER THE WEEKEND AS HIGH PRESSURE SHIFTS EAST TO THE ATLANTIC SEABOARD. SMALL CRAFT ADVISORIES MAY BE REQUIRED BEGINNING LATE WEDNESDAY CONTINUING THROUGH FRIDAY NIGHT. SEAS RANGING FROM 6 TO 8 FEET MAINLY OVER THE OPEN GULF WATERS WILL BE LIKELY AHEAD AND BEHIND THE AREA OF LOW PRESSURE WEDNESDAY THROUGH FRIDAY. 32/EE && .PRELIMINARY POINT TEMPS/POPS... MOBILE 77 54 71 60 75 / 05 30 70 60 70 PENSACOLA 76 58 69 62 71 / 05 20 70 60 70 DESTIN 75 60 69 62 70 / 05 20 60 60 70 EVERGREEN 78 49 72 57 72 / 05 20 60 60 70 WAYNESBORO 77 49 70 55 68 / 05 20 60 60 70 CAMDEN 76 47 71 56 69 / 05 20 50 60 70 CRESTVIEW 81 51 71 59 72 / 05 20 60 60 70 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 2, 5:32 AM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 532 AM CDT TUE APR 2 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-031200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 532 AM CDT TUE APR 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT DENSE FOG RESTRICTING VISIBILITIES TO 1/4 OF A MILE OR LESS WILL BE POSSIBLE THIS MORNING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LOW PRESSURE SYSTEM IS FORECAST TO TRACK EAST NORTHEAST ACROSS THE CENTRAL GULF COAST BY LATE WEDNESDAY...THROUGH THE DAY THURSDAY. AS THE LOW APPROACHES...RAINS ARE FORECAST TO EXPAND IN COVERAGE OVER THE NORTHERN GULF AND SPREAD INLAND ACROSS THE CENTRAL GULF COAST. THE POSITION OF POTENTIAL HEAVY RAINFALL WILL DEPEND ON THE LOW TRACK AND ITS SPEED OF MOTION. STAY TUNED FOR FURTHER UPDATES ON THIS DEVELOPING WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-031200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 532 AM CDT TUE APR 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LOW PRESSURE SYSTEM IS FORECAST TO TRACK EAST NORTHEAST ACROSS THE NORTHERN GULF WEDNESDAY THROUGH THURSDAY. AS THE AREA OF LOW PRESSURE APPROACHES FROM THE WEST WIDESPREAD SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE WEDNESDAY THROUGH THURSDAY. HEAVY RAIN RESTRICTING VISIBILITIES TO ONE MILE OR LESS ALONG WITH GUSTY WINDS WILL BE LIKELY WITH THE STRONGER STORMS. WINDS WILL ALSO BUILD TO NEAR 20 KNOTS WITH LOCALLY HIGHER GUSTS TO AROUND 30 KNOTS WEDNESDAY THROUGH FRIDAY. SEAS UP TO 8 FEET MOSTLY WELL OFFSHORE CAN BE EXPECTED WITH THIS PATTERN. BAYS AND INLAND WATERS WILL BECOME MOSTLY ROUGH. TIDES ABOVE NORMAL WILL ALSO BE POSSIBLE WITH THE EAST TO SOUTHEAST FLOW. STAY TUNED FOR FURTHER UPDATES ON THIS DEVELOPING WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY.
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.